# SDR SWIA2019122747466

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 601R3877811
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD AND AFT INBOARD MOUNT PLATES FOR GALLEY ATTACHMENT INBOARD OF RBL 9.    REMOVED CORROSION FROM THE MOUNT PLATE IAW SRM.   REPLACED THE MOUNT PLATE IAW SRM.
